# SDR DL76P011541

- Difficulty date: September 16, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 26,258 hours, 12,692 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O FOUND SEAT ROWS 12 AND 17 FG EMERGENCY LIGHTS INOP.  FOUND WIRES BROKEN.  REPLACED LIGHT ASSEMBLIES, OPN CKS GOOD.
